Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. C. Titchmarsh
Title: Eigenfunction expansions associated with second order differential equations
Additional book information: Oxford, Clarendon Press, 1946. 8+174 pp. $7.00.

Review Information:

Reviewer: W. J. Trjitzinsky
Journal: Bull. Amer. Math. Soc. 54 (1948), 485-487
DOI: https://doi.org/10.1090/S0002-9904-1948-09001-2
American Mathematical Society